# SDR DALA2018061203986

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,512 hours, 37,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE GIRT BAR FORWARD AND AFT SLIDER ENGAGEMENT DIMENSION IS LESS THAN .370". LEAF SPRINGS REQUIRE REPLACEMENT. REPLACED GIRT BAR REF AMM 25-66-10. GIRT BAR ADJUSTMENT TO BE ACCOMPLISHED WITH 2040-0191-1L.
